I had my right eye injected just under two weeks ago. For the first 2-3 days I had colorful, swirling vision which I had been told to expect. Since then, however, my vision in the affected eye has been yellow tinged and blurry. Retina scan at the dr shows that the VMT is gone. The blurry spot in the center of my vision is gone as well. The doctor says I have to be patient, that it can take 4-6 weeks for vision to improve. Has anyone else had this experience? I know there are many worse things that can happen, but I just want to wake up and have my regular vision back. I need to have the left eye injected as well, hesitant to do so until things get a lot better. Any comments / feedback would be appreciated. Thanks a lot!
any news about your vision? Is it better now? I also want Jetrea, but still hesitating, while Jetrea is quite brand new.
Thanks for answer.
I had the Jetrea injection 15 days ago. The next day the attachment had released. A week and a half later the macular hole was gone but some fluid was there. I am having yellowish vision and somewhat blurry. Especially having trouble with things far away. I too had the colorful swirling vision for two days. I am also sensitive to sun light still. Did you have this proiblem? I like you ,hope I get my vision back. I am now at 20/40 in this eye. I have a macular hole in the other eye that was not treated so this is really important to me. Anxious to hear from anyone ho has ad this injection.
I had a VMA with full thickness macular hole I had my right eye injected two days ago and the Vision in that eye is super dark... Not just dim, but outright dark (as in cant see hardly anything!) All I can make out are shadows, and there's the constant swirling "clouds". I was pretty terrified on day two so they told me to come in. There was nothing they could see that was causing this near blindness, so they told me it must be a side effect of the Jetrea. The drug did release the adhesion right away, so the hope is that the hole will close on its own. I'm really concerned that its the third day and my vision in the Jetrea eye is still almost completely dark... I have no choice but to wait... it's pretty scary.
Had Jetrea 4 days ago. I have pretty much the same experience as have been posted. In all not too positive. What is the prognosis long term. Any real success stories? I hope I wont regret this shot.
Amy I realize you posted this question a year ago. I had my Jetrea injection aug 4, 2014 and go back to the dr Sept 4. It seems like I have experienced the same thing so far as most people here. Just wonder if things continued to improve for you. It is hard to find people who have experienced a macular hole
I had the injection 24 hours ago and to be honest scared! I can not see out of the injected eye. And swirls in other eye causing distorted vision in that eye too
My Dr. Checked me out and said the adhesion had released and there should not be any permanent problem, but had not seen this degree of initial loss. After reading seems temporary blindness or darkness in treated eye is not uncommon. Has everyone gotten vision back??
It took several months before my vision returned to normal. I would definitely wait until my eyesight was 100% before having another injection.after I had my Injection it affected my non injected eye, my Dr. stated some of the injection may have been absorbed to the other eye think by sinus but can't remember exactly. Anyway my suggestion is to wait if possible...
I had the injection for VMT in my left eye in August and have just been back to see the ophthalmologist (4 weeks later). The traction has now gone. I have experienced everything that is mentioned above, however I am still not seeing very well at night and when I am out in bright sunlight I get a shimmering sensation around the outside of the eye. The Dr wants me to have the injection for VMT in my right eye soon. I am a bit hesitant because of the low night vision and shimmering in sunlight. Is this still early days? I will probably have to wait about 6 weeks for the next appointment for the injection. It may well have recovered by then. The other option is surgery. I look forward to hearing from some of you that have had these injections a while ago as you will know best. Apparently the shimmering is caused by folds in the gel that has been released and it may go with time. Thanks
- Jetrea Information for Consumers
- Jetrea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jetrea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Mar 2015 • 12 answers
Updated 31 Dec 2014 • 1 answer
Updated 13 Jun 2015 • 1 answer
Updated 16 Apr 2017 • 1 answer
Updated 2 Dec 2017 • 2 answers